# SDR M562004F00006

- Difficulty date: July 4, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N37NY
- Make and model: Boeing 737-400
- Aircraft serial: 23976
- Aircraft time: 17,852 hours
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 17,852 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SURFACE CORROSION ON FLOORBEAM AT STA 348, 15 INCHES LT AND RT OF BL0.  REMOVED CORROSION AND TREATED REPAIRED AREA.  C1, C2, C3 INSP 8/4/04.
